Knect365 Automotive and TU-Auto are part of the Knowledge and Networking Division of Informa PLC

This site is operated by a business or businesses owned by Informa PLC and all copyright resides with them. Informa PLC's registered office is 5 Howick Place, London SW1P 1WG. Registered in England and Wales. Number 3099067.

Informa

7:30am - 8:40am

Women's Breakfast

more
SHOWING OF STREAMS

10:20am - 11:00am

Networking Coffee Break

SHOWING OF STREAMS

12:30pm - 2:00pm

Networking Lunch Break

SHOWING OF STREAMS

3:40pm - 4:20pm

Networking Coffee Break

SHOWING OF STREAMS

6:00pm - 7:30pm

Networking Drinks Reception

more

7:30am 8:40am (70 mins)

Women's Breakfast

8:40am 9:00am (20 mins)

Headlines

TU-Automotive Welcome & Introduction

9:00am 9:20am (20 mins)

Headlines

Fireside Chat with Porsche Digital

  • Thilo Koslowski - Managing Director/CEO, Porsche Digital
  • Holger Weiss - CEO, German Auto Labs

9:20am 9:40am (20 mins)

Headlines

Peak Hardware? Gear Up for the connected vehicle ecosystem!

The automotive industry is undergoing rapid digital transformation with data-driven services fueling ecosystems around connected vehicles. Outline how automakers can redefine the customer experience by stimulate ecosystem growth of third-party innovations, applications and services.

  • Claes Herlitz - VP Global Automotive Services, Ericsson Automotive

9:40am 10:00am (20 mins)

Headlines

Collaborating in the Race to Automation

With the tremendous flood of data that will be produced, it is essential for collaboration to accelerate the pace of innovation and maximize business potential, but most importantly to save lives.

  • Evaluate safety improvements from car manufacturers and city infrastructures to help reduce the number of accidents, however today 90% are still caused by human error
  • Review what models and strategies PC, server and aviation industries used and how that can be applied to create collaborative partnerships to accelerate the development of AV systems
  • Discuss the amount of data that will be generated and encourage innovation for new, lucrative, business models for the future of autonomy
  • Doug Davis - Senior vice president and general manager of the Automated Driving Group, Intel

10:00am 10:20am (20 mins)

Headlines

Future of Electric Mobility for the North American Market

An exclusive presentation from VW on what the future holds for the electric car and its role within mobility of tomorrow.

  • Examine the technological leaps in VW’s Modular Electric Drive (MEB) platform and how it will facilitate the rise of the electric vehicle
  • Hear the results of VW’s study on the future of mobility detailing what the future holds for transportation e.g. more sharing companies, investor ownership models
  • Detail how the electric vehicle can be successfully implemented in the US market through diversified mobility solutions
  • Burkhard Huhnke - Senior Vice President, E-Mobility, Volkswagen America

10:20am 11:00am (40 mins)

Networking Coffee Break

11:00am 11:20am (20 mins)

Connected Services

Future Proof Telematics

  • Jonathan Hewett - Global Chief Marketing Officer, Octo Telematics

11:20am 11:40am (20 mins)

Connected Services

Enhancing the Customer Relationship through Telematics

Connected cars are supplying driving and vehicle data, supplemented with event notifications, weather and traffic alerts, and distracted driving detection. What does this mean for OEMs and auto insurers in their customer relationships?

  • Discover the versatility of connected-car data joined with predictive analytics to provide driving score and feedback for driver improvement and engagement
  • Learn the enormous safety and traffic management benefits of triggering a precisely targeted emergency response
  • Explore how automated accident reporting can transform the total claims experience for OEMs, insurers, and their customers
  • Dawn Mortimer - AVP - IoT/Telematics Product Management - Claims, Verisk

11:40am 12:10pm (30 mins)

Connected Services

A Spectrum of Spectrums: Rolling Out the Network for True Connectivity

Forecasts for standardized 5G network roll-out keep being brought forward, whilst DSRC advocates are still holding their breath over a mandate. Invest in-line with connectivity roadmaps.

  • LTE, DSRC, 5G? Understand where to invest in both the short and long term, plus to what extent these networks are competing or complementary for different functionalities
  • Learn what functionality will be enabled by 5G, e.g. enabling enhanced security, over-the-air software updates, and how a shared spectrum opens up cross-industry services and sharing
  • Overcome questions incl. pressures on 5G’s shared bandwidth and how to set out priorities for functions e.g. safety critical applications & data in rural areas with slower connections
  • Speaker Guido Dornbusch - Vice President, Product Management, Laird
  • Speaker Stefan Gudmundsson - Principal Automotive Market Development, u-blox
  • Speaker Johann Hiebl - Executive Vice President, Infotainment & Connectivity Business Unit, Continental
  • Speaker Jim Provost - Data Scientist, Lixar IT
  • Speaker Lakshmi Thanayankizil - Wireless Connectivity Specialist, General Motors
  • Moderation Michaela Vanderveen - Co-leader of the Cellular V2X working group, 5G Americas

12:10pm 12:30pm (20 mins)

Connected Services

Beyond 5G - Delivering the Radically Connected and Safe Car Experience

Today’s solutions won’t scale to keep up with the data demands required to keep cars safe and connected. So what can we do to support the unquenchable thirst for global, always-on connectivity?

  • Examine how integrating satellite connectivity into a wireless solution will enable a scalable, full coverage solution that meets consumers skyrocketing demand for data
  • Define steps you can take today e.g. incorporating satellite connectivity, to create a truly mobile, seamless connected service with unlimited internet applications in all environments
  • Learn how to increase safety and security of connected vehicles with real time multicast updates – and how it will save you millions.
  • Tom Freeman - Senior Vice President - Land Mobile, Kymeta

11:00am 11:20am (20 mins)

ADAS & Autonomous

V2X and Autonomous Driving is a “two-way street”

With V2X tech. to be mandated in the future; find out how a holistic approach between V2X and autonomous driving will enable a new era in the auto industry.

  • Learn about the new applications i.e. enhanced comms between sub systems, enabled by the convergence of autonomous car technology to enhance future transportation paradigms
  • Explore different hardware architectures, deployment scenarios and implications for materializing the V2X & Autonomous driving convergence
  • Understand how to enhance position accuracy e.g. accurate satellite positioning, to enable robust, deployable V2X systems
  • Costas Meimetis - Director Product Strategy, u-blox

11:20am 11:40am (20 mins)

ADAS & Autonomous

Mapping an Autonomous World

Like a human, the autonomous car will need a map to guide it. Look at how mapping technology is developing to meet the growing demands of automation.

  • Grid modelling, pre-mapping, HD mapping; evaluate the attributes of the latest mapping solutions to focus in on the technology that meets your mapping needs
  • Enhance interoperability between sensor data and mapping through enhanced in vehicle computation to create the required data for Simultaneous Localization and Mapping
  • Analyze how the integration of AI with mapping software will enable accurate, real time updates for HD mapping platforms
  • Paul Hohos - Vice President Sales, Automotive, TomTom North America

11:40am 12:10pm (30 mins)

ADAS & Autonomous

Autonomy: The State Perspective

With no federal mandate on autonomous cars, we must currently look at what the state governments are thinking on automated vehicle testing.

  • Put your tech to the test by understanding what each state requires to test your tech on the road
  • Identify the gaps in legislators’ knowledge to help create the legislative framework that matches the needs of tech advancement while ensuring safety
  • State driving laws are based on the vehicle having a driver. Consider the legislative paradigm shift needed for autonomous cars
  • Speaker Kirk Steudle - Director, Michigan DoT
  • Speaker April Sanborn - DMV Services Manager III - Driver Programs, Nevada DMV
  • Moderator Chester Dawson - Senior Reporter, Wall Street Journal

12:10pm 12:30pm (20 mins)

ADAS & Autonomous

Kiss SiGe goodbye: Making radar smaller and more precise

  • Sudipto Bose - Marketing Director, Texas Instruments

11:00am 11:20am (20 mins)

Smart Cities & Urban Mobility

Co-Creating the Future of Mobility

Understand how orienting conversations with cities and municipalities around their needs and how to optimize transportation leads to an actionable solution.

  • Case study: Analyze the deployment of the Chevy Bolt in Southern California as a mobility solution and the issues (incl. charging stations) overcome
  • Rethink the OEM role as partners in urban mobility solutions rather than selling cars as the full solution. Take up the challenge to think differently about the car business!
  • Peter Kosak - Executive Director, Urban Mobility Programs, General Motors

11:20am 11:40am (20 mins)

Smart Cities & Urban Mobility

Digitizing the Car

  • Enable the Future for OEMs: Why legacy technology won't keep up and why it is holding OEMs back, where startups are moving fast, how the largest in the industry can accelerate
  • Streamline Architecture to Get There: The issues holding OEMs back – incl. cost, weight, wiring, architecture, security. The solution: IP, Ethernet, and converged compute IP over Ethernet backbone as a proof point
  • Secure it all in the IoT Ecosystem: The future of the attack surface in the age of the IoT, how the in-vehicle network is a pillar of defense, secure and manage the connected car ecosystem from end to end
  • Krish Inbarajan - Global Head of Connected Vehicles, Cisco Jasper
  • Shaun Kriby - Director, Automotive & Connected Car, Product Management, Cisco Jasper

11:40am 12:10pm (30 mins)

Smart Cities & Urban Mobility

Expanding the Mobility Mix

In 2016 automakers aligned their brands with mobility- partnering, acquiring & founding companies. But where is the real value (for consumers and CXOs)?

  • Re-envisage the role of automotive in the future mobility economy. Position your brand in this new paradigm and ask yourself: are cars the only way?
  • Beyond car/ridesharing: Identify further uses for cars that will provide value to the user, incl. trunk and personal delivery. Diversify your product mix without overstretching resources
  • Scale to deliver: Discuss how to go from concept or pilot to full scale roll out. Turn localized experiments, e.g. car sharing in condos, into global solutions
  • Speaker Michael Mikos - CFO, car2go N.A.
  • Speaker Paul Drysch - Vice President of Business Development and GM of APAC Region, Ridecell
  • Speaker Chris Briggs - Program Manager, NEXT Transportation
  • Speaker Dave Pascoe - Vice President Engineering and R&D, Magna International
  • Speaker Jens Weitzel - Vice President, Business Development North America, Free2Move
  • Moderator Mark de la Vergne - Chief of Mobility Innovation, City of Detroit

12:10pm 12:30pm (20 mins)

Smart Cities & Urban Mobility

Tactics for Corporates to Engage with Startups to Drive Innovation

“Mobility” has become the catch-all phrase of our industry - but it continues to evolve. Track the trends and hear from the companies helping to shape it.

  • Gain insight into the Techstars Mobility program in Detroit. Get a breakdown of the types of start-ups who have applied since 2015 and how this has developed year-on-year
  • Hear from the program’s alumni how they identified the value in the market and how their business has evolved
  • Understand how to develop a business and a pitch that sells and what to expect from working with the automotive industry
  • Ted Serbinski - Managing Director, Techstars

11:00am 12:00pm (60 mins)

Roundtables

Assessing the Risk of Connected Automotive: Safeguarding Public & Private Safety

Join a discussion with federal, law enforcement, industry and independent researchers to determine the technological implications and risks of connected & autonomous vehicles.

  • Identify the safeguards that will be required to prevent potential hacking into the automobile industry, from supply chain to final production
  • Discuss how consumer rights will be protected in regards to personally identifiable information (PII) available on automotive IOT
  • Assess how this technology could be used from a terrorism or counter-intelligence perspective, e.g. used as a weapon, VBIED, for zero-day attacks, dead drop, ransom, etc.
  • Jason Bartolacci - CFE, Vice President, Fraud Special Investigations, National Cyber and Forensics Training Alliance, Synchrony Financial
  • Barbara Teran-Jairala - Intelligence Analyst, FBI
  • Christopher Messina - Managing Director, Mannahatta V/A/R LLC
  • William Byrd - Section Chief & Senior Intelligence Officer, Office for Bombing Prevention, Department of Homeland Security
  • Felicia Kamriani - Co-Founder, OlioEd

12:30pm 2:00pm (90 mins)

Networking Lunch Break

2:00pm 2:20pm (20 mins)

Connected Services

"The Caddyshack Guide” to Making the Most of Connected Car Data

The emerging sea of connected car data provides OEMs with unprecedented opportunities to solve age-old problems while creating new revenue streams that eclipse the first century of industry progress. This session discusses, through the lens of the 1980 classic, how to:

  • Extend, reinforce and differentiate the brand experience [RA1] beyond the traditional sell-it-and-forget-it model
  • Fundamentally transform customer relationships with high-value, low-touch customer care services
  • Create new revenue streams in ways that are both expected—and unexpected—in the face of the emerging challenges of ACES
  • Andreas Hecht - SVP and GM of OEM, CCC

2:20pm 2:40pm (20 mins)

Connected Services

IoT's impact on Automotive and Mobility

The IoT opens up new ways for the auto industry to deliver and monetize services. In this session get an overview of the variety of mobility and connected services that can be monetized throughout the value chain.

  • Learn ways that companies are bringing mobility options to market, incl. transportation as a service, data-based personalized services, and leasing, and who are the main players
  • Understand how to effectively monetize these opportunity and open up recurring revenue streams. Remember, profits aren’t in the “thing” itself! Change your thinking to win
  • Gain insights from case studies and real life industry examples of how enterprises are putting their mobility strategies into action
  • Brendan O'Brien - Chief Innovation Officer & Co-Founder, Aria Systems
  • Sharique Ahmed - Technology Strategy and Architecture Lead, Deloitte

2:40pm 3:00pm (20 mins)

Connected Services

Radio At The Heart of A New Infotainment Experience

Radio remains the most popular entertainment source on the road. Understand how connectivity and infotainment can enhance the radio user experience for drivers and passengers.

  • Design a safer, more intuitive user interface to reduce driver distraction while improving the user experience so that radio does not fall behind alternative options such as streaming
  • Understand the benefits of a unified approach compared to initial connected car developer fragmentation, incl. current projects undertaken by the National Association of Broadcasters
  • Overcome the challenges of delivering local content on a global platform, e.g. offering local radio on one platform, to deliver the content that consumers want
  • Speaker Scott Burnell - Global Lead, Ford Developer Program
  • Speaker Derek Rohloff - Vice President of Automotive Business Development, NextRadio
  • Speaker Bob Dillon - Vice President, Connected Radio, Xperi
  • Moderator Roger Lanctot - Associate Director, Strategy Analytics

3:00pm 3:20pm (20 mins)

Connected Services

Deliver a Secure and Resilient Vehicle Architecture

Understand how to secure the entire vehicle environment of today’s and future vehicles by utilizing the full available security eco-system, including cloud-based analytics and secure FOTA.

  • Deliver a Secure Resilient Vehicle Architecture and learn why a multi-layered approach is critical, incl. cybersecurity engineering process, secure communications, resilient vehicle network & secure ECU platform, to protect the system. The more walls, the more secure your system will be!
  • Sharing is key! Learn the importance of collaboration, such as the work done by the Auto-ISAC, to be able to cover all bases.
  • Build key partnerships on technologies so you can access the best expertise on multiple aspects of a complex problem, from platform security to hypervisors, to increase effectiveness
  • Andre Weimerskirch - VP Global Cyber Security, Lear Corportation

3:20pm 3:40pm (20 mins)

Connected Services

Digital Identity: A Competitive Differentiator for Connected Services

As services become an important revenue source for OEMs, digital identity is the cornerstone of both customer experience and security--from cloud profile management to in-vehicle personalization, to trusted vehicle identities for V2V and V2X scenarios.

  • Provide a customer profile management experience that seamlessly transitions to in-vehicle personalization for owners, drivers and passengers, including vehicle sharing and ride sharing scenarios
  • Leverage authenticated driver/passenger identity to enable provisioning of payment methods, network operators, and subscription-based vehicle features and cloud services
  • Create a trusted digital identity of the vehicles themselves to enable trusted V2X transactions that include the context of the driver or passenger identities
  • Ashley Stevenson - Identity Technology Director, ForgeRock

2:00pm 2:30pm (30 mins)

ADAS & Autonomous

From Test Track to Highway: Autonomous Testing Shifts Up a Gear

Test tracks, crash tests, on the highway. There are now a multitude of test bases for ADAS and self-driving vehicle platforms with each requiring certain parameters to be met.

  • With half star measures now being implemented, examine the implications of ADAS on the safety ratings process and what safety features will earn a vehicle top of the class
  • Look at how data supplied by a digital simulation can be applied in the design process enabling a more streamlined and efficient application process
  • Debate the need for a technical data consortium to share anonymized test data, accelerating the development of safety and reliability of autonomous cars
  • Speaker Robert Grant - Director of Government Relations, Lyft
  • Speaker Paul Perrone - CEO, Perrone Robotics
  • Speaker Nhai Cao - Global Product Manager, TomTom
  • Speaker Jan Wiegelman - Director Data Analytics, Valtech
  • Moderator Phil Magney - Principal Analyst, Automotive, VSI

2:30pm 2:50pm (20 mins)

ADAS & Autonomous

Open Standards Pave the Way for Safe and Secure Autonomous Vehicles

Given the complexity of autonomous driving, the need for industry-wide standards is critical to start the road from proof of concept to production.

  • Understand the need for open standards to ensure high levels of security and safety consistent across the industry, incl. input from independent researchers, vendors, government agencies, even across competitors
  • Get key lessons from other mission-critical industries, such as aerospace and defense, and examples of how they came together to develop open standards e.g. ARINC653
  • Maintaining the Edge: Determine a set of guidelines in software development approaches while still preserving innovation and competition within the industry’s offerings
  • Marques McCammon - General Manager, Connected Vehicle Solutions, Wind River

2:50pm 3:10pm (20 mins)

ADAS & Autonomous

New Software Approaches for the Safe and Secure Vehicle

Next-generation cars will have more electronic control unit (ECU) consolidation through the use of high-performance computing platforms, increased software content and ubiquitous connectivity. This increased connectivity makes cars more vulnerable to hacking. Safety and security can never be an afterthought and must be designed in from the start of a new architecture.

  • Understand the software foundation needed to consolidate separate functional modules on new multi-core processors, reducing complexity and manufacturing expense
  • Examine software approaches that enable developers to partition safety-critical environments from non-safety critical environments, eg. digital instrument cluster v. infotainment
  • Learn how to partition these environments safely & securely with the precision needed in an embedded, zero-downtime automotive production system – reducing costs and complexity
  • Thomas Bloor - Director, Sales and Business Development, BlackBerry QNX

3:10pm 3:30pm (20 mins)

ADAS & Autonomous

Data, AI, and The Cloud: The Future of the Connected Car

Understand how to leverage the data and tech we have today - incl. artificial intelligence and machine learning - to shape new in-vehicle systems and solutions.

  • Connected Car Data 101 – Identify the benefits of, such as personalized driving experiences, and uses for data collected from in-vehicle technology like sensors and cameras
  • Discuss how AI and ML can streamline data into business intelligence for OEMs, incl. driving habits, and how to apply to small CPU power, low-cost devices already in most cars
  • Learn how this data forms the roots for next-generation automotive solutions: Many in-vehicle services require extensive amounts of data to formulate results. The data being collected today will help shape these
  • Dan Gittleman - CEO, Xevo

2:00pm 2:30pm (30 mins)

Smart Cities & Urban Mobility

Sync the Smart Car with the Smart City

The infrastructure, tech and back-end processes of the digitized car and connected city need to operate in harmony for mobility solutions to deliver efficiency, societal and environmental benefits.

  • From e-payments to parking, create the new ecosystem partnerships to enable a suite of services that plug the connected car into the heart of the urban IoT
  • Discuss the value of combining data sets from the city (e.g. smart infrastructure) with vehicle insights (e.g. routing, pothole detection, weather) to create solutions that are connected, autonomous and electric
  • Is auto ‘smart-city ready’? Analyze the progress of smart city pilots worldwide & how to engage to be a fundamental part of the process, not just an afterthought
  • Speaker Carla Bailo - Assistant Vice President for Mobility Research and Business Development, Ohio State University
  • Speaker Michael Mikos - CFO, car2go N.A.
  • Speaker Kate Migon - Head of New Mobility Solutions, Americas, Gemalto
  • Speaker Kevin Kerrigan - Senior Vice President, Automotive Office, MEDC
  • Speaker Ashley Stevenson - Identity Technology Director, ForgeRock
  • Moderator James Hodgson - ‎Industry Analyst, ABI Research

2:30pm 2:50pm (20 mins)

Smart Cities & Urban Mobility

Carsharing and Ridesharing. Two Services, One Fleet (And Other Ways To Increase Utilization)

The trend towards mobility offerings is showing no signs of abating. Identifying how to rapidly capitalize on this trend by launching and scaling new mobility services is now the key to maximum profitability.

  • Learn how vehicle utilization in new mobility services drives profitability and which techniques to use to achieve the highest utilization rates.
  • Identify what’s required to launch a new mobility service offering, including end-to-end workflow, dispatch, scheduling, balancing supply, demand, CRM and payments
  • Gain insights from a case study into how to evolve a carsharing service to a full suite of mobility services, including ridesharing, to strategize your mobility service growth
  • Mark Thomas - Vice President, Marketing, Ridecell

2:50pm 3:20pm (30 mins)

Smart Cities & Urban Mobility

Urban Planning for Tomorrow’s Car and City

Investing in “dumb” infrastructure places a huge strain on city budgets. So how are they approaching next-gen city structures that autonomous vehicles will be reliant on?

  • Smart Cities: Smartly Designed - Assess how city infrastructure will morph to support automated vehicles e.g. a reduction of parking lots and an increase in drop-off zones
  • Discuss the will of city authorities to plan and budget for infrastructure that will support the capabilities of future transportation amidst other priorities
  • Balance the societal by-products of AVs/CVs e.g. while new tech can be a driver for re-urbanization and supporting vulnerable citizens, it may also create “sprawl on steroids”
  • Speaker Grayson Brulte - Co-Chair, Mayor's Autonomous Vehicle Task Force, City of Beverly Hills
  • Speaker Justin Holmes - Director of Corporate Communications and Public Policy , Zipcar
  • Speaker Mark de la Vergne - Chief of Mobility Innovation, City of Detroit
  • Speaker John Barney - VP Sales, Transportation Sector, Ericsson
  • Moderator Richard Wallace - Director, Transportation Systems Analysis, Center for Automotive Research

3:20pm 3:40pm (20 mins)

Smart Cities & Urban Mobility

In-Vehicle Infotainment for a Hyper-Personalized User Experience

Vehicle interiors have never been more complicated, from balancing the needs for elegant user experiences while minimizing distractions, to pulling data through sensor fusion technologies to the cloud. Get an action plan for delivering the best technologies & experience.

  • Partner across industries to deliver the experience that consumers expect from next gen vehicles, such as connection to home, enabling brought in devices, and high personalization
  • Understand the need for a common infotainment platform with open source operating system in order to enable great connectivity and deliver on content and features
  • Get a glimpse of the new technologies in infotainment, incl. occupant authentication, personal profile audio & cognitive infotainment
  • Andrew Poliak - VP, Product Planning & Innovation, Panasonic

2:00pm 3:00pm (60 mins)

Innovation Stage

Autotech Council Presents: From Pitches to Riches

A handpicked selection of start-up companies reveal the innovations that are set to shake-up automotive.

The entrepreneurs will take to the stage to share their visions for the future of the vehicle and mobility.

Feedback will be given by expert judges

  • Liz Kerton - President, Autotech Council
  • Koichi Kanda - Managing Director, Alpine Technology Fund
  • Dan Smith - President, Capstone Financial Group
  • Roderik MacKenzie - CEO, Drive Time Metrics
  • Tilak Kasturi - Founder & CEO, Predii
  • Kumar Venkatramani - V.P, Business Development, Silexica

3:00pm 3:35pm (35 mins)

Innovation Stage

Start-Up Pitches

3.05pm - Blacksands, Inc

3.10pm - what3words

3.15pm - Veniam

3.20pm - Foreca Ltd

3.25pm - RideHop

3.30pm - M2MD Technologies, Inc

3:40pm 4:20pm (40 mins)

Networking Coffee Break

4:20pm 4:40pm (20 mins)

Cybersecurity

Securing and Managing the Connected Vehicle Ecosystem

From providing security for the basic connected vehicle, to assuring trusted interactions for the future of connected economies.  Join us to learn how to manage the rapid growth of connected ecosystems, and assure trusted and true interactions resulting in customers for life.  

  • Understand the connected vehicles importance in providing a secure connected ecosystem
  • Consider how entity management is the key enabler for providing a seamless secure user experience
  • Gain insights on relationship management to assure secure interaction across ecosystems 
  • David Miller - Chief Security Officer, Covisint

4:40pm 5:10pm (30 mins)

Cybersecurity

Building Cybersecurity Standards & Best Practice

With a multitude of groups building standards for auto cybersecurity and the proposed SPY Car Study Act of 2017 – make sense of the best practice landscape.

  • Get clarity on the stakeholders and their work, incl. CAMP, Auto-ISAC, SAE and the Mobility Transformation Center. Decide the role of commercial OEMs as the cybersecurity scope expands
  • Who is responsible for what? Understand how to apply standards across the value chain to develop a robust compliance strategy for your solution
  • Assess how the geographical challenge regarding data laws and attitudes will transfer into global industry standards for cyber security products, processes and solutions
  • Speaker Patrick O'Connor - Member of Board, National Association of Fleet Admistrators (NAFA)
  • Speaker Jeff Jaffe - CEO, W3C
  • Speaker Jeffrey Gheraldi - Director Global National Accounts, FirstData
  • Moderator Greg Basich - Senior Analyst - AMCS, Strategy Analytics

5:10pm 5:30pm (20 mins)

Cybersecurity

Automotive Cybersecurity in Review

We know cybersecurity is necessary, but not always how to successfully implement it in our vehicles. Learn from past security breaches and understand the steps for end-to-end security.

  • Review major milestones and headlines related to automotive cybersecurity for 2017 so far to ascertain what needs to be done next
  • Compare and contrast security techniques used in traditional IT infrastructure versus automotive computing systems
  • Examine where these traditional techniques fall short for automotive applications to build additional layers of security on existing techniques
  • Chuck Brokish - Director of Automotive Business Development, Green Hills Software

5:30pm 6:00pm (30 mins)

Cybersecurity

Laying the Foundations for Secure Future Connectivity

A security specialist’s work is never done! Data volumes are increasing, the systems are getting more complex. Understand the next big developments so you can prepare your method of defense!

  • Identify what developments in autonomous, V2X, smart cities and commercial vehicles mean for vehicle cybersecurity, e.g. critical functionalities sharing consumer spectrums on 5G connections
  • Gain insight into what other industries and systems, from mass transit to coffee shops, will be communicating with the vehicle in the IoT. Apply verified communication keys and protocols
  • Uncover how to secure a system that's safety critical by design, incl. identifying which connection/network is best to use for critical system messages and functionality
  • Speaker Tina Srivastava - Strategic Engineering Research Group, MIT
  • Speaker Chuck Brokish - Director of Automotive Business Development, Green Hills Software
  • Speaker Clyde Harris - VP Business Development & Sales, Oberthur
  • Speaker Geoff Wood - Director of Business Development for Automotive Cyber Security, North America, Harman
  • Speaker Meg Novacek - Executive Director Business Development in North America, Argus Cyber Security
  • Moderator Greg Basich - Senior Analyst - AMCS, Strategy Analytics

4:20pm 4:40pm (20 mins)

ADAS & Autonomous

Autonomous vehicle validation - Accelerate time to market and Optimize costs using a simulator based approach

With the well documented challenges and risks associated with validation in real environments, it’s time to address how we can yield valid test data from simulated environments.

  • Understand the data collection and annotation costs of drive data recording-based validation and its ineffectiveness in validating autonomous systems
  • Examine how scenario and sensor simulation based approaches provide an alternative that can significantly reduce cost, risk and time-to-market
  • Consider the key challenges in simulation-based approaches for ADAS validation to work through the solutions
  • Ram Ramaseshan - Senior VP and Head, Automotive and Industrials Business Units, Sasken

4:40pm 5:10pm (30 mins)

ADAS & Autonomous

Sensor Tech: Perceiving the Road Ahead

Perception is still key to the rollout of autonomous cars. Map out the rapidly evolving developing sensor tech space as it strives to create scalable mass market solutions.

  • Dissect the latest developments in sensor technology, from ranges, resolution and costs , to understand how to create the optimal sensor suite
  • Harness machine learning and classification algorithms to drastically improve object recognition software
  • Evaluate methods of integrating perception data with localization data e.g. centralized or fully integrated processors to enhance vehicle motion planning and motion execution
  • Speaker Radovan Miucic - Technical Specialist, Changan US R&D Center, Inc
  • Moderator Sam Abuelsmaid - Senior Research Analyst, Navigant Research

5:10pm 5:30pm (20 mins)

ADAS & Autonomous

Commercial Vehicles Lead the Way with Autonomy

Autonomous cars may grab the headlines but high-tech trucks are rolling off the production line, packed with automated features.

  • Uncover the features found in commercial vehicles that can cross into the passenger market e.g. platooning and ADAS features that can help reduce crashes and increase efficiency
  • Get an insight into how commercial vehicles are applying the ISO 26262 standard for functional safety of electrical and/or electronic systems
  • Discover the use cases and services that commercial OEMs and fleets have in store for semi- and fully-automated trucks (e.g. advanced route planning or integrating load board tech)
  • Darren Gosbee - Vice President - Engineering, Navistar

5:30pm 6:00pm (30 mins)

ADAS & Autonomous

The Impact of ADAS & AVs on Insurance

Autonomous cars will disrupt the auto insurance space beyond recognition. Make sure research and development and project teams are in place now to stay ahead of the trend.

  • Determine the need for insurers to access data that shows which vehicles are equipped with ADAS features and how/if they are being used in order to price risk more effectively
  • Decipher the effect on risk assessment as automated driving reduces ownership, moves towards product liability and decreases accidents
  • Look at the need for insurers to be involved in debates about ethics and morality surrounding automated driving so the industry can build a common standard
  • Speaker Chad Ammons - Vice President, Global Strategy & Development, Assurant
  • Speaker Marc Weiser - Managing Director, RPM Ventures
  • Speaker Aldo Monteforte - CEO, The Floow
  • Speaker Mariel Devesa - Head of Corporate Development, Farmers Insurance
  • Moderator Frederic Bruneteau - Managing Director, Ptolemus Consulting Group

4:20pm 4:40pm (20 mins)

Smart Cities & Urban Mobility

Smart Cities Get Smarter with Vehicle Data

Cities are making good progress in planning for the future wave of urbanization through combining and analyzing data collected from infrastructure, vehicles, and sensors.

  • Learn how connected vehicle data, when consolidated with city transportation data, can be the basis for planning future mobility solutions
  • Understand how remote vehicle interaction (RVI) works as an open solution enabling city-to-vehicle communication so that cities can plan future infrastructure and traffic management based on real data
  • Understand how the GENIVI-Las Vegas Connected Vehicle pilot is helping southern Nevada tackle high priorities around pedestrian awareness & traffic congestion
  • Speaker Steve Crumb - Executive Director, GENIVI Alliance
  • Speaker Kyle Walworth - Vice President, Automotive Solutions, Harman
  • Speaker Michael Ger - General Manager, Industrial Manufacturing and Automotive Solutions, Hortonworks
  • Moderator John Ellis - Founder, Managing Director, Ellis & Associates

4:40pm 5:00pm (20 mins)

Smart Cities & Urban Mobility

Car sharing: Building on the foundations of mobility

What’s in store for urban mobility and on-demand mobility? With a multitude of offerings around the globe, we can lean on data to determine what the future holds.

  • Import best practices. Examine how successful European free-floating car sharing models can be replicated in the U.S. market to dramatically increase user bases and diversify the mobility mix
  • Break down the silos. Discuss the need for interfaces between multiple mobility platforms from different vendors i.e. OEM, ride-hailing to create a streamlined multi-modal mobility experience
  • Partner or competitor? Assess how different actors in the mobility chain such as car rental companies and 3rd party technology providers will either drive or be impacted by the changing environment.
  • Alex Thibault - VP Business Development - North America, Vulog

5:00pm 5:20pm (20 mins)

Smart Cities & Urban Mobility

Creating a Trusted New Mobility Ecosystem

To make journeys as convenient as possible for the end user, the driving experience needs to be personalized, secure and seamless.

  • Personalize the user’s profile with the end user’s credentials for media streaming, secure payments, EV charging, parking and multimodal transportation
  • Leverage secure, biometrics-based enrolment to enable single user identification and authentication across multiple services
  • Securely stored in the vehicle, securely stored in the end user’s digital companions. Get to grips with the architecture and the ecosystem that needs to be built to deliver the most trusted ecosystem for mobility applications!
  • Michael Tworek - Head of Strategy, Automotive and Mobility, Gemalto

5:20pm 5:50pm (30 mins)

Smart Cities & Urban Mobility

V2X: The Car Connects to its Environment

Connecting the car to intelligent transport systems and other cars is a crucial facet of safety and collision avoidance. Here, we assess the prospects for V2X connections.

  • In light of December's notice of proposed rulemaking to mandate vehicle-to-vehicle (V2V) communications in the U.S, discuss the timeline for the installation of DSRC radios into new vehicles
  • Retrofitting V2X - Learn the need for the aftermarket to offer "V2X in boxes", like GPS navigation, to create a critical mass of vehicles that can connect to smart infrastructure
  • Debate how V2X based on 4G/5G, Wi-Fi and 802.11p/DSRC connections can offer fast, uninterrupted sessions to meet latency requirements for critical applications
  • Speaker Gaurav Bansal - Senior Researcher - Cooperative Automated Driving, Toyota ITC
  • Speaker Michael Schagrin - Consultant, Schagrin Consulting
  • Speaker Ram Iyer - Director of Engineering, Telematics Business Unit, HARMAN International
  • Speaker Praveen Singh - Vice President, Lear
  • Speaker Yasin Kahn - Director of Strategy, Ericsson Automotive
  • Moderator Drue Freeman - Investor, SandHill Angels

4:20pm 5:50pm (90 mins)

Innovation Stage

Exhibitor Elevator Pitches

4.05pm - First Data Corporation

4.10pm - Nuance

4.15pm - Gestigon

4.20pm - AustonomouStuff

4.25pm - Verisk

4.30pm - DiSTI Corporation

4.35pm - Averna

4.40pm - The Floow

4.45pm - OPTIS

4.50pm - 3D Mapping Solutions GmbH

4.55pm - HCL Technologies Ltd

5.00pm - ParkWhiz

5.05pm - Sasken

5.10pm - aicas GmbH

5.15pm - ForgeRock

5.20pm - Tourmaline Labs

5.25pm - Octo Telematics North America

6:00pm 7:30pm (90 mins)

Networking Drinks Reception